Paracetamol 500 Mg, CPM 2mg, Phenylephrine 5mg, Caffeine 30mg
Paracetamol+Caffeine+Phenylephrine is used in the treatment of common cold symptoms.
Paracetamol + Caffeine + Phenylephrine is a combination of three medicines: Paracetamol, Caffeine and Phenylephrine, which relieves common cold symptoms. Paracetamol is an analgesic (pain reliever) and an anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause fever and pain. Caffeine increases the effectiveness of paracetamol. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Nausea, Vomiting, Headache, Dizziness, Nervousness, Inability to concentrate, Impaired coordination, Irritability, Insomnia (difficulty in sleeping), Tremors, Diarrhea, Dryness in mouth, Fatigue, Blurred vision
Answer: Paracetamol+Caffeine+Phenylephrine contains caffeine. So, it is preferable to avoid medicines or food that contain caffeine as well. Foods like coffee, tea, cola drinks and chocolate should be avoided as they may add to your total caffeine intake. Increased caffeine intake can cause difficulty in sleeping, you may experience tremors and/or have chest discomfort. Also, avoid drinking alcohol (beer, wine, etc.) while taking this medicine.
Answer: No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
Answer: Yes, use of Paracetamol+Caffeine+Phenylephrine should be avoided if you have closed angle glaucoma, diabetes, overactive thyroid (hyperthyroidism), any underlying serious heart condition or cardiovascular disorder. However, it can be taken if your doctor is aware of your conditions and advises you to take it. The use of Paracetamol+Caffeine+Phenylephrine should also be avoided if you are taking beta-blocking drugs and antidepressant drugs. Antidepressant drugs, called monoamine oxidase inhibitors (MAOIs), can include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.
Answer: Paracetamol+Caffeine+Phenylephrine contains Paracetamol. This medicine is known to cause harm to the liver especially when taken in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. The symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal live enzymes.
Answer: Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Share your details to get best offer!